# SDR MASA2011051602732

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 15,443 hours, 12,554 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20F EXTERIOR WINDOW SEAL EXTRUDING.	R2 ROW 20DF WINDOW SEAL.
